MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® CEMENTLESS FEMORAL COMPONENT 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® CEMENTLESS FEMORAL COMPONENT 48MM; HIP COMPONENT
Model Number 38PF1048
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/10/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to deep wound infection.Additional information : left side.
 
Additional Manufacturer Narrative
Additional information received on (b)(6) 2020.Void this report , it is a duplicate of 3010536692-2018-00026.

Brand Name
CONSERVE® CEMENTLESS FEMORAL COMPONENT 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9659562
Report Number3010536692-2020-00093
Device Sequence Number3475301
Product Code KXA
UDI-Device IdentifierM68438PF10481
UDI-PublicM68438PF10481
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38PF1048
Device Catalogue Number38PF1048
Device Lot Number1453975
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date04/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight100